# SDR DL777060829

- Difficulty date: October 9, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 20,444 hours, 2,949 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

NUMEROUS STATUS MSG AFTER ENGINE START.  RETURNED TO GATE DOWN POWERED A/C AND AFTER POWER UP ALL STATUS MSGS CLEARED OK FOR SERVICE.
